Comptes Rendus
Research article - Algebraic geometry
A decomposition theorem for -Fano Kähler–Einstein varieties
Comptes Rendus. Mathématique, Volume 362 (2024) no. S1, pp. 93-118.

Let X be a -Fano variety admitting a Kähler–Einstein metric. We prove that up to a finite quasi-étale cover, X splits isometrically as a product of Kähler–Einstein -Fano varieties whose tangent sheaf is stable with respect to the anticanonical polarization. This relies among other things on a very general splitting theorem for algebraically integrable foliations. We also prove that the canonical extension of T X by 𝒪 X is polystable with respect to the anticanonical polarization.

Soit X une variété -Fano admettant une métrique de Kähler–Einstein. Nous montrons, qu’à un revêtement fini quasi-étale près, X est un produit de variétés -Fano admettant une métrique de Kähler–Einstein dont le fibré tangent est stable relativement au diviseur anticanonique. La démonstration repose notamment sur un théorème de décompostion pour les feuilletages algébriquement intégrables. Nous montrons également que l’extension canonique de T X par 𝒪 X est polystable à nouveau relativement au diviseur anticanonique.

Received:
Accepted:
Published online:
DOI: 10.5802/crmath.612
Classification: 14B05, 14J45, 32Q20, 37F75
Keywords: $\mathbb{Q}$-Fano varieties, singular Kähler–Einstein metrics, stable reflexive sheaves, algebraically integrable foliations
Mot clés : Variétés $\mathbb{Q}$-Fano, métriques de Kähler–Einstein singulières, faisceaux réflexifs stables, feuilletages algébriquement intégrables

Stéphane Druel 1; Henri Guenancia 2; Mihai Păun 3

1 Univ Lyon, CNRS, Université Claude Bernard Lyon 1, UMR 5208, Institut Camille Jordan, F-69622 Villeurbanne, France
2 Institut de Mathématiques de Toulouse, Université Paul Sabatier, 31062 Toulouse Cedex 9, France
3 Lehrstuhl für Mathematik VIII, Universität Bayreuth, 95440 Bayreuth, Germany
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{CRMATH_2024__362_S1_93_0,
     author = {St\'ephane Druel and Henri Guenancia and Mihai P\u{a}un},
     title = {A decomposition theorem for $\mathbb{Q}${-Fano} {K\"ahler{\textendash}Einstein} varieties},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {93--118},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {362},
     number = {S1},
     year = {2024},
     doi = {10.5802/crmath.612},
     language = {en},
}
TY  - JOUR
AU  - Stéphane Druel
AU  - Henri Guenancia
AU  - Mihai Păun
TI  - A decomposition theorem for $\mathbb{Q}$-Fano Kähler–Einstein varieties
JO  - Comptes Rendus. Mathématique
PY  - 2024
SP  - 93
EP  - 118
VL  - 362
IS  - S1
PB  - Académie des sciences, Paris
DO  - 10.5802/crmath.612
LA  - en
ID  - CRMATH_2024__362_S1_93_0
ER  - 
%0 Journal Article
%A Stéphane Druel
%A Henri Guenancia
%A Mihai Păun
%T A decomposition theorem for $\mathbb{Q}$-Fano Kähler–Einstein varieties
%J Comptes Rendus. Mathématique
%D 2024
%P 93-118
%V 362
%N S1
%I Académie des sciences, Paris
%R 10.5802/crmath.612
%G en
%F CRMATH_2024__362_S1_93_0
Stéphane Druel; Henri Guenancia; Mihai Păun. A decomposition theorem for $\mathbb{Q}$-Fano Kähler–Einstein varieties. Comptes Rendus. Mathématique, Volume 362 (2024) no. S1, pp. 93-118. doi : 10.5802/crmath.612. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.612/

[1] Carolina Araujo; Stéphane Druel; Sándor J. Kovács Cohomological characterizations of projective spaces and hyperquadrics, Invent. Math., Volume 174 (2008) no. 2, pp. 233-253 | DOI | MR | Zbl

[2] Robert J. Berman; Sebastien Boucksom; Philippe Eyssidieux; Vincent Guedj; Ahmed Zeriahi Kähler-Einstein metrics and the Kähler–Ricci flow on log Fano varieties, J. Reine Angew. Math., Volume 751 (2019), pp. 27-89 | DOI | MR | Zbl

[3] Robert J. Berman; Sébastien Boucksom; Mattias Jonsson A variational approach to the Yau–Tian–Donaldson conjecture, J. Am. Math. Soc., Volume 34 (2021) no. 3, pp. 605-652 | DOI | MR | Zbl

[4] Robert J. Berman; Henri Guenancia Kähler–Einstein metrics on stable varieties and log canonical pairs, Geom. Funct. Anal., Volume 24 (2014) no. 6, pp. 1683-1730 | DOI | Zbl

[5] Fedor Bogomolov; Michael McQuillan Rational curves on foliated varieties, Foliation theory in algebraic geometry (Simons Symposia), Springer, 2016, pp. 21-51 | DOI | Zbl

[6] Lukas Braun The local fundamental group of a Kawamata log terminal singularity is finite, Invent. Math., Volume 226 (2021) no. 3, pp. 845-896 | DOI | MR | Zbl

[7] Xiuxiong Chen; Simon Donaldson; Song Sun Kähler-Einstein metrics on Fano manifolds. I: Approximation of metrics with cone singularities, J. Am. Math. Soc., Volume 28 (2015) no. 1, pp. 183-197 | DOI | MR | Zbl

[8] Xiuxiong Chen; Simon Donaldson; Song Sun Kähler-Einstein metrics on Fano manifolds. II: Limits with cone angle less than 2π, J. Am. Math. Soc., Volume 28 (2015) no. 1, pp. 199-234 | DOI | MR | Zbl

[9] Xiuxiong Chen; Simon Donaldson; Song Sun Kähler-Einstein metrics on Fano manifolds. III: Limits as cone angle approaches 2π and completion of the main proof, J. Am. Math. Soc., Volume 28 (2015) no. 1, pp. 235-278 | DOI | MR | Zbl

[10] Frédéric Campana; Mihai Păun Foliations with positive slopes and birational stability of orbifold cotangent bundles, Publ. Math., Inst. Hautes Étud. Sci., Volume 129 (2019), pp. 1-49 | DOI | MR | Zbl

[11] Jean-Pierre Demailly Complex Analytic and Differential Geometry (2012) (OpenContent Book, freely available from the author’s web site http://www-fourier.ujf-grenoble.fr/~demailly/books.html)

[12] Jean-Pierre Demailly Regularization of closed positive currents and intersection theory, J. Algebr. Geom., Volume 1 (1992) no. 3, pp. 361-409 | MR | Zbl

[13] Eleonora Di Nezza; Chinh H. Lu Complex Monge–Ampère equations on quasi-projective varieties, J. Reine Angew. Math., Volume 727 (2017), pp. 145-167 | DOI | MR | Zbl

[14] Stéphane Druel On foliations with nef anti-canonical bundle, Trans. Am. Math. Soc., Volume 369 (2017) no. 11, pp. 7765-7787 | DOI | MR | Zbl

[15] Stéphane Druel A decomposition theorem for singular spaces with trivial canonical class of dimension at most five, Invent. Math., Volume 211 (2018) no. 1, pp. 245-296 | DOI | MR | Zbl

[16] Stéphane Druel Codimension one foliations with numerically trivial canonical class on singular spaces, Duke Math. J., Volume 170 (2021) no. 1, pp. 95-203 | MR | Zbl

[17] Philippe Eyssidieux; Vincent Guedj; Ahmed Zeriahi Singular Kähler–Einstein metrics, J. Am. Math. Soc., Volume 22 (2009), pp. 607-639 | DOI | Zbl

[18] Ichiro Enoki Stability and negativity for tangent sheaves of minimal Kähler spaces, Geometry and analysis on manifolds (Katata/Kyoto, 1987) (Lecture Notes in Mathematics), Volume 1339, Springer, 1988, pp. 118-126 | DOI | MR | Zbl

[19] Hubert Flenner Restrictions of semistable bundles on projective varieties, Volume 59 (1984) no. 4, pp. 635-650 | DOI | MR | Zbl

[20] Daniel Greb; Henri Guenancia; Stefan Kebekus Klt varieties with trivial canonical class: holonomy, differential forms, and fundamental groups, Geom. Topol., Volume 23 (2019), pp. 2051-2124 | DOI | MR | Zbl

[21] Daniel Greb; Stefan Kebekus; Sándor J. Kovács; Thomas Peternell Differential forms on log canonical spaces, Publ. Math., Inst. Hautes Étud. Sci. (2011) no. 114, pp. 87-169 | DOI | Numdam | MR | Zbl

[22] Daniel Greb; Stefan Kebekus; Thomas Peternell Movable curves and semistable sheaves, Int. Math. Res. Not. (2016) no. 2, pp. 536-570 | DOI | MR | Zbl

[23] Daniel Greb; Stefan Kebekus; Thomas Peternell Projective flatness over klt spaces and uniformisation of varieties with nef anti-canonical divisor, J. Algebr. Geom., Volume 31 (2022) no. 3, pp. 467-496 | DOI | MR | Zbl

[24] Henri Guenancia Semistability of the tangent sheaf of singular varieties, Algebr. Geom., Volume 3 (2016) no. 5, pp. 508-542 | DOI | MR | Zbl

[25] Vincent Guedj; Ahmed Zeriahi Stability of solutions to complex Monge–Ampère equations in big cohomology classes, Math. Res. Lett., Volume 19 (2012) no. 5, pp. 1025-1042 | DOI | MR | Zbl

[26] Andreas Höring; Thomas Peternell Algebraic integrability of foliations with numerically trivial canonical bundle, Invent. Math., Volume 216 (2019) no. 2, pp. 395-419 | DOI | MR | Zbl

[27] Wilhelm Kaup Infinitesimale Transformationsgruppen komplexer Räume, Math. Ann., Volume 160 (1965), pp. 72-92 | DOI | MR | Zbl

[28] Stefan Kebekus Pull-back morphisms for reflexive differential forms, Adv. Math., Volume 245 (2013), pp. 78-112 | DOI | MR | Zbl

[29] János Kollár; Michael Larsen Quotients of Calabi–Yau varieties, Algebra, Arithmetic, and Geometry: in honor of Yu. I. Manin. Vol. II (Progress in Mathematics), Volume 270, Birkhäuser, 2009, pp. 179-211 | DOI | MR | Zbl

[30] János Kollár; Shigefumi Mori Birational geometry of algebraic varieties, Cambridge Tracts in Mathematics, 134, Cambridge University Press, 1998, viii+254 pages (with the collaboration of C. H. Clemens and A. Corti, Translated from the 1998 Japanese original) | DOI | MR

[31] Shoshichi Kobayashi Differential geometry of complex vector bundles., Princeton University Press; Iwanami Shoten Publishers, 1987 | DOI

[32] János Kollár Singularities of the minimal model program, Cambridge Tracts in Mathematics, 200, Cambridge University Press, 2013, x+370 pages (with a collaboration of Sándor Kovács) | DOI

[33] János Kollár Singularities of pairs, Algebraic Geometry (Santa Cruz, 1995) (Proceedings of Symposia in Pure Mathematics), Volume 62, American Mathematical Society, 1997, pp. 221-287 | DOI | MR | Zbl

[34] Chi Li Yau-Tian–Donaldson correspondence for K-semistable Fano manifolds, J. Reine Angew. Math., Volume 733 (2017), pp. 55-85 | DOI | MR | Zbl

[35] Chi Li On the stability of extensions of tangent sheaves on Kähler–Einstein Fano/Calabi–Yau pairs, Math. Ann., Volume 381 (2021) no. 3-4, pp. 1943-1977 | DOI | MR | Zbl

[36] Chi Li; Gang Tian; Feng Wang The uniform version of Yau–Tian–Donaldson conjecture for singular Fano varieties, Peking Math. J., Volume 5 (2022) no. 2, pp. 383-426 | DOI | MR | Zbl

[37] Gang Tian K-stability and Kähler–Einstein metrics, Commun. Pure Appl. Math., Volume 68 (2015) no. 7, pp. 1085-1156 | DOI | MR

[38] Gang Tian On stability of the tangent bundles of Fano varieties, Int. J. Math., Volume 3 (1992) no. 3, pp. 401-413 | DOI | MR | Zbl

[39] Shing-Tung Yau On the Ricci curvature of a compact Kähler manifold and the complex Monge–Ampère equation. I., Commun. Pure Appl. Math., Volume 31 (1978), pp. 339-411 | Zbl

Cited by Sources:

Comments - Policy